Riemann boundary-value problem on an open rectifiable Jordan curve. II
- 31 Downloads
The Riemann boundary-value problem is solved for the classes of open rectifiable Jordan curves extended as compared with previous results and functions defined on these curves.
KeywordsGeneral Solution Characteristic Function Open Curve Jordan Curve Ukrainian National Academy
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.S. A. Plaksa and Yu. V. Kud’yavina, “Riemann Boundary-Value Problem on an Open Rectifiable Jordan Curve. I,” Ukr. Mat. Zh., 62, No. 11, 1511–1522 (2010); English translation: Ukr. Math. J., 62, No. 11, 1752–1765 (2011).Google Scholar
© Springer Science+Business Media, Inc. 2011